|Trouble Swallowing Pills
Jun 13, 2001
I have difficulty taking pills since I was a child. Now, with HIV, I have a huge pill regimen, each day, but I am not supposed to crush many of them. A friend recommended a product called SwallowEasy, but my Doctor has not hear of it. Do you know somehting about it and can I use it?
| Response from Dr. Boyle
You can find information about this product at www.swalloweasy.com. I have not used it and I am not sure of the details surrounding its use. You should discuss this product with your doctor before using it to make sure that there are no potential drug interactions with the medications you are taking. Also, many of the antiretrovirals come in liquid formulations...have you considered these?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Cough A Symptom Of Acute HIV Infection?
- Is White Tongue An Acute Symptom Of AIDS?
- Should I Get Tested After Blowjob From A Prostitute?
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Red Spots After Rubbing Penis Worried I Have HIV
- Sore On Penis After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.